# SDR 20010112SG005

- Difficulty date: October 21, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N150GA
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800285
- Part serial: 29AFT
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9399 - NAS/MIA - AFTER TAKEOFF, MOMENTARY BURNING SMELL AFTER BLEEDS ARE OPENED.  REMOVED AND REPLACED AFT CABIN BLOWER.  OPERATIONAL CHECK NORMAL.  (M)
